# SDR FDEA202509241781

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA33541
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIR-CON RAM AIR EXHAUST CUTOUT SUSPECT CRACK AT SKIN LEFT HAND STATION   Y= 587. CRACKED SKIN AT NR 1 AIR-CON RAM AIR EXHAUST CUTOUT AT LT BS 587 AREA.  REPAIRED IAW SRM 53-20-15-2R REPAIR 3, FIGURE 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100. INITIAL INSPECTION TO BE CARRIED OUT AT 4000 CYCLES AND   REPETITIVE INSPECTIONS TO BE CARRIED OUT AT EVERY 4000 CYCLES AS PER MD-11 SRM 53-20-  15-2R TABLE 201/REPAIR 3 REQUIREMENTS. METHOD BY EXTERNAL VISUAL INSPECTION.
